How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Celeste NP Your Own Question
Celeste NP
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience:  Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
23849074
Type Your Health Question Here...
Celeste NP is online now
A new question is answered every 9 seconds

Hard painful knots from lovenox injections. Have been taken

This answer was rated:

Hard painful knots from lovenox injections. Have been taking these injections off and on for a couple years when bridging anti-coagulation therapy for proceduree and some of the injections have looked far more hideous, but these are painful, painful to pressure just even of clothing, or if I lean lightly into a kitchen counter to reach something. Is there something I can do to make them heal more quickly and be less painful? Heating pad ok? Ice better? They are also a bit itchy, which is new.

And thanks to Dr. Wilson for adding to list of rejection.
Hello,

Are they bright red and hot to the touch?
Oozing anything?
Customer: replied 6 years ago.

thanks for responding! there are striations of red, but not bright red, they are warm to the touch, warm than other areas of my lower abdomend, and surrounded by fading bruise look, some purple, then shades of light brown and farther out yellow. hard knot is not oozing anything. I hope I have not missed you!

Hi,

They sound like they are inflamed but not infected so that is good news.

You can apply moist heat to them several times a day to help them resolve. The itchiness may be helped by applying Caladryl, you can get that over the counter. It is Calamine lotion with Benadryl.

I am sorry you are having such a difficult time with these.
Celeste NP and 2 other Health Specialists are ready to help you